Volume 2, issue 1 (2002)

Recent Issues

Volume 17
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Bihomogeneity of solenoids
1

Alex Clark and Robbert Fokkink

Homfly polynomials of generalized Hopf links
11

Hugh R Morton and Richard J Hadji

A counterexample to a group completion conjecture of J C Moore
33

Zbigniew Fiedorowicz

The co-rank conjecture for 3–manifold groups
37

Christopher J Leininger and Alan W Reid

Formes différentielles généralisées sur une opérade et modèles algébriques des fibrations
51

David Chataur

Twisted quandle homology theory and cocycle knot invariants
95

J Scott Carter, Mohamed Elhamdadi and Masahico Saito

A norm for the cohomology of 2–complexes
137

Vladimir Turaev

Abelian subgroups of the Torelli group
157

William R Vautaw

Controlled connectivity of closed 1–forms
171

D Schütz

Stabilisation, bordism and embedded spheres in 4–manifolds
219

Christian Bohr

Engel structures with trivial characteristic foliations
239

Jiro Adachi

Foliations with few non-compact leaves
257

Elmar Vogt

All flat manifolds are cusps of hyperbolic orbifolds
285

Darren D Long and Alan W Reid

Thin position for a connected sum of small knots
297

Yo’av Rieck and Eric Sedgwick

Embedding, compression and fiberwise homotopy theory
311

John R Klein

On Khovanov's categorification of the Jones polynomial
337

Dror Bar-Natan

Intrinsic knotting and linking of complete graphs
371

Erica Flapan

Exotic smooth structures on nonpositively curved symmetric spaces
381

Boris Okun

Rational surfaces and symplectic 4–manifolds with one basic class
391

Ronald Fintushel, Jongil Park and Ronald J Stern

The fundamental group of a Galois cover of $\mathbb{CP}^1 \times T$
403

Meirav Amram, David Goldberg, Mina Teicher and Uzi Vishne

Every orientable 3–manifold is a $\mathrm{B}\Gamma$
433

Danny Calegari

Framed holonomic knots
449

Tobias Ekholm and Maxime Wolff

A new invariant on hyperbolic Dehn surgery space
465

James G Dowty

A note on the Lawrence–Krammer–Bigelow representation
499

Luisa Paoluzzi and Luis Paris

Morphismes injectifs entre groupes d'Artin–Tits
519

Eddy Godelle

Farrell cohomology of low genus pure mapping class groups with punctures
537

Qin Lu

Linking first occurrence polynomials over $\mathbb{F}_p$ by Steenrod operations
563

Phạm Anh Minh and Grant Walker

Publication of this issue is now complete.